# SDR USAA010779

- Difficulty date: July 2, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N408US
- Make and model: Boeing 737401
- Aircraft serial: 23878
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Location: Bs 178
- Part time: 37,673 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED .5 INCH, BS 178 WL 207 AT RIGHT SIDE CHORD.  DAMAGE REMOVED, INSTALLED DOUBLER PER EO 5300V157.  (M)
